# SDR 9619673239

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- System (JASC): 5270 · Door Warning System
- Part: Cover
- Condition: Out Of Adjust
- Location: Lt Emer Exit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

MSP/MEM - DURING TAKEOFF AT 80 KNOTS, RECEIVED AN OVERWING EMERGENCY EXIT DOOR WARNING INDICATION.  ABORTED TAKEOFF WITHOUT FURTHER INCIDENT.  ADJUSTED THE LATCH ON THE LEFT AFT OVERWING EMERGENCY EXIT HANDLE COVER.  ALSO INSPECTED THE DOOR INTERIOR AND EXTERIOR SURFACES.  NO TROUBLE FOUND.
